MAUDE Adverse Event Report: MAKO SURGICAL CORP. 3.0 RIO ROBOTIC ARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 3.0 RIO ROBOTIC ARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209999
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Mps reported inclination and offset incorrect in multiple cases.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event an event regarding inaccurate resection involving a mako robotic arm was reported.The event was not confirmed.Method & results -product evaluation and results: the field service engineer reported: problem reproduced? no troubleshooting notes: rob069- mps reported inclination and offset incorrect in multiple cases work performed: cleaned cables and camera, performed pre surgery checks.Rio passed all required testing, rio is cleared for clinical use work order disposition: system investigation completed successfully as per service manual.All system checks and tests passed, system is ready for use.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a review of device history records shows that rob069 was inspected with no reported discrepancies.Complaint history review: there are other complaints with a similar failure mode for this lot conclusions: the alleged failure mode was not reproduced through an onsite inspection carried out by a field service engineer however the system was optimized for clinical use.Additionally, a complaint history review provides no indication of any inherent software/ hardware issue.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
3.0 RIO ROBOTIC ARM - MICS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23616129
Report Number3005985723-2025-00542
Device Sequence Number9072552
Product Code OLO
UDI-Device Identifier00848486030407
UDI-Public00848486030407
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209999
Device Lot NumberROB069
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown